| Catalog Number |
Z493G |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # : (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: " please confirm the product code: ": product code is unknown.Please provide the lot number:unk.Please provide the source or name of person providing answers to follow-up.Questions (not the person relaying/submitting answers to loc or chu).(b)(4).
Event or Problem Description
It was reported that a patient underwent a unknown dermatologic procedure on (b)(6)2023 and suture was used.During the procedure, it was reported by a sales rep that, when the surgeon pulled the suture of pds5-0 a little bit during suture, the suture was broken.It is unknown if the product number - z493g ¿ is the correct product number.No adverse patient consequences were reported.Additional information was requested.